# SDR MASA200600458

- Difficulty date: February 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 16,971 hours, 13,357 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6166 SBA - CAPTAINS YOKE STAB TRIM SWITCH STICKING.  MX CLEANED SWITCH, OPS CHECKED GOOD.
